MathSciNet Relay Station
MathSciNet bibliographic data
MR551509 10A99
Böhm, Corrado; Sontacchi, Giovanna On the existence of cycles of given length in integer sequences like $x\sb{n+1}=x\sb{n}/2$ if $x\sb{n}$ even, and $x\sb{n+1}=3x\sb{n}+1$ otherwise. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 64 (1978), no. 3, 260–264.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement